Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102167
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBelousov, I. N.en
dc.date.accessioned2021-08-31T15:02:14Z-
dc.date.available2021-08-31T15:02:14Z-
dc.date.issued2016-
dc.identifier.citationBelousov I. N. On automorphisms of a distance-regular graph with intersection array {39, 36, 1; 1, 2, 39} / I. N. Belousov. — DOI 10.1134/S0081543816090042 // Proceedings of the Steklov Institute of Mathematics. — 2016. — Vol. 295. — P. 28-37.en
dc.identifier.issn815438-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85010468553&doi=10.1134%2fS0081543816090042&partnerID=40&md5=2fe81a9f912b09e807a7acd570a53b6a
dc.identifier.otherhttps://elar.urfu.ru/bitstream/10995/90672/1/10.33048-semi.2019.16.031.pdfm
dc.identifier.urihttp://hdl.handle.net/10995/102167-
dc.description.abstractPossible prime-order automorphisms and their fixed-point subgraphs are found for a hypothetical distance-regular graph with intersection array {39, 36, 1; 1, 2, 39}. It is shownthat graphs with intersection arrays {15, 12, 1; 1, 2, 15}, {35, 32, 1; 1, 2, 35}, and {39, 36, 1; 1, 2, 39} are not vertex-symmetric. © 2016, Pleiades Publishing, Ltd.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherMaik Nauka-Interperiodica Publishingen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceProc. Steklov Inst. Math.2
dc.sourceProceedings of the Steklov Institute of Mathematicsen
dc.subjectDISTANCE-REGULAR GRAPHen
dc.subjectGRAPH AUTOMORPHISMen
dc.titleOn automorphisms of a distance-regular graph with intersection array {39, 36, 1; 1, 2, 39}en
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1134/S0081543816090042-
dc.identifier.scopus85010468553-
local.contributor.employeeBelousov, I.N., Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620990, Russian Federation, Ural Federal University, Yekaterinburg, 620002, Russian Federation
local.description.firstpage28-
local.description.lastpage37-
local.volume295-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620990, Russian Federation
local.contributor.departmentUral Federal University, Yekaterinburg, 620002, Russian Federation
local.identifier.pure1478980-
local.identifier.purecf5ecca9-0d36-4c2b-9ee1-39304dd079c2uuid
local.identifier.eid2-s2.0-85010468553-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85010468553.pdf202,82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.